# SDR YENA2022052000508

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 53,305 hours, 18,443 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Check Valve
- Part number: ZCV6361
- Part serial: 08010589
- Condition: Failed
- Location: 2525gm
- Part time: 53,305 hours, 18,443 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#163, JFK-SRQ. (AIRCRAFT DECLARED AN EMERGENCY AND PERFORMED AN AIR TURN BACK TO JFK). ' YELLOW HYDRAULIC SYSTEM OVERHEAT AFTER TAKEOFF; R/S REF TSM 29-13-00. REMOVED AND REPLACED CHECK VALVE Y REF AMM 29-24-21. ON OPS CHECK OF ENG #2 EDP. ENGINE-DRIVEN PUMP WORKS NORMALLY ON SELECTION OF ELECTRIC PUMP YELLOW. NO JOY. POSSIBLE YELLOW ELECTRIC PUMP DAMAGED FROM REVERSE FLOW REF TSM.'
